RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1155–1161 (Mi de9989)  

This article is cited in 1 scientific paper (total in 1 paper)

Integral Equations and Integral-Differential

The method of integral equations in the third boundary value problem of diffraction by a bounded lattice over a plane screen

Yu. V. Gandel'a, G. L. Sidel'nikovb

a Kharkiv State University
b Belgorod State University

Full text: PDF file (911 kB)

English version:
Differential Equations, 1999, 35:9, 1169–1175

Bibliographic databases:
UDC: 517.958+517.968
Received: 24.03.1999

Citation: Yu. V. Gandel', G. L. Sidel'nikov, “The method of integral equations in the third boundary value problem of diffraction by a bounded lattice over a plane screen”, Differ. Uravn., 35:9 (1999), 1155–1161; Differ. Equ., 35:9 (1999), 1169–1175

Citation in format AMSBIB
\Bibitem{GanSid99}
\by Yu.~V.~Gandel', G.~L.~Sidel'nikov
\paper The method of integral equations in the third boundary value problem of diffraction by a bounded lattice over a plane screen
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1155--1161
\mathnet{http://mi.mathnet.ru/de9989}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747769}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1169--1175


Linking options:
  • http://mi.mathnet.ru/eng/de9989
  • http://mi.mathnet.ru/eng/de/v35/i9/p1155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Dushkin, “Approximate solving of the third boundary value problems for Helmholtz equations in the plane with parallel cuts”, Zhurn. matem. fiz., anal., geom., 13:3 (2017), 254–267  mathnet  crossref
  • Number of views:
    This page:36
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019